Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 12

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Represented value sets for integral binary quadratic forms and lattices
A. G. Earnest and Robert W. Fitzgerald.
Proc. Amer. Math. Soc. 135 (2007), 3765-3770
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341925
All tilting modules are of finite type
Silvana Bazzoni and Jan Stovícek.
Proc. Amer. Math. Soc. 135 (2007), 3771-3781
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341926
Examples of Fano varieties of index one that are not birationally rigid
Ana-Maria Castravet.
Proc. Amer. Math. Soc. 135 (2007), 3783-3788
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341927
On quasi-isometric embeddings of Lamplighter groups
S. P. Inamdar and Aniruddha C. Naolekar.
Proc. Amer. Math. Soc. 135 (2007), 3789-3794
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341928
On support varieties for modules over complete intersections
Petter Andreas Bergh.
Proc. Amer. Math. Soc. 135 (2007), 3795-3803
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341929
The Kac Jordan superalgebra: automorphisms and maximal subalgebras
Alberto Elduque, Jesús Laliena and Sara Sacristán.
Proc. Amer. Math. Soc. 135 (2007), 3805-3813
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341930
A tropical nullstellensatz
Eugenii Shustin and Zur Izhakian.
Proc. Amer. Math. Soc. 135 (2007), 3815-3821
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341931
Measures on independent sets, a quantitative version of Rudin’s theorem
T. W. Körner.
Proc. Amer. Math. Soc. 135 (2007), 3823-3832
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341932
On positive unipotent operators on Banach lattices
Roman Drnovsek.
Proc. Amer. Math. Soc. 135 (2007), 3833-3836
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341933
Neumann boundary conditions for a nonlocal nonlinear diffusion operator. Continuous and discrete models
Mauricio Bogoya, Raul Ferreira and Julio D. Rossi.
Proc. Amer. Math. Soc. 135 (2007), 3837-3846
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341934
A Computer Proof of Moll’s Log-Concavity Conjecture
Manuel Kauers and Peter Paule.
Proc. Amer. Math. Soc. 135 (2007), 3847-3856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341935
Sums of entire functions having only real zeros
Steven R. Adams and David A. Cardon.
Proc. Amer. Math. Soc. 135 (2007), 3857-3866
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341936
Bound on the number of eigenvalues near the boundary of the pseudospectrum
Mildred Hager.
Proc. Amer. Math. Soc. 135 (2007), 3867-3873
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341937
On the index and spectrum of differential operators on $\mathbb{R}^{N}$
Patrick J. Rabier.
Proc. Amer. Math. Soc. 135 (2007), 3875-3885
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341938
Chebotarev-type theorems in homology classes
Mark Pollicott and Richard Sharp.
Proc. Amer. Math. Soc. 135 (2007), 3887-3894
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2354151
Homogeneous polynomials on strictly convex domains
Piotr Kot.
Proc. Amer. Math. Soc. 135 (2007), 3895-3903
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341939
Solutions for a nonlocal conservation law with fading memory
Gui-Qiang Chen and Cleopatra Christoforou.
Proc. Amer. Math. Soc. 135 (2007), 3905-3915
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341940
Maximality of sums of two maximal monotone operators in general Banach space
Jonathan M. Borwein.
Proc. Amer. Math. Soc. 135 (2007), 3917-3924
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341941
Stability and exact multiplicity of periodic solutions of Duffing equations with cubic nonlinearities
Hongbin Chen and Yi Li.
Proc. Amer. Math. Soc. 135 (2007), 3925-3932
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341942
Global existence of solutions to Shigesada-Kawasaki-Teramoto cross-diffusion systems on domains of arbitrary dimensions
Phan Van Tuôc.
Proc. Amer. Math. Soc. 135 (2007), 3933-3941
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341943
The complete isomorphism class of an operator space
Timur Oikhberg.
Proc. Amer. Math. Soc. 135 (2007), 3943-3948
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341944
An example on ordered Banach algebras
Gerd Herzog and Christoph Schmoeger.
Proc. Amer. Math. Soc. 135 (2007), 3949-3954
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341945
Separating classes of composition operators via subnormal condition
Il Bong Jung, Mi Ryeong Lee and Sang Soo Park.
Proc. Amer. Math. Soc. 135 (2007), 3955-3965
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341946
A reproducing kernel condition for indeterminacy in the multidimensional moment problem
Roger A. Roybal.
Proc. Amer. Math. Soc. 135 (2007), 3967-3975
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341947
Compact quantum group actions on C*-algebras and invariant derivations
Raluca Dumitru and Costel Peligrad.
Proc. Amer. Math. Soc. 135 (2007), 3977-3984
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341948
On the critical points of the $E_k$ functionals in Kähler geometry
Valentino Tosatti.
Proc. Amer. Math. Soc. 135 (2007), 3985-3988
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341949
A non-Hausdorff model for the complement of a complexified hyperplane arrangement
Nicholas Proudfoot.
Proc. Amer. Math. Soc. 135 (2007), 3989-3994
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341950
On the Skorokhod representation theorem
Jean Cortissoz.
Proc. Amer. Math. Soc. 135 (2007), 3995-4007
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341951
Metric entropy of high dimensional distributions
Ron Blei, Fuchang Gao and Wenbo V. Li.
Proc. Amer. Math. Soc. 135 (2007), 4009-4018
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341952
A continuum whose hyperspace of subcontinua is not its continuous image
Alejandro Illanes.
Proc. Amer. Math. Soc. 135 (2007), 4019-4022
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341953
Degree one maps between hyperbolic small 3-manifolds
Michel Boileau and Shicheng Wang.
Proc. Amer. Math. Soc. 135 (2007), 4023-4029
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341954
A characterization of fibrant Segal categories
Julia E. Bergner.
Proc. Amer. Math. Soc. 135 (2007), 4031-4037
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341955
Extremal pseudocompact Abelian groups are compact metrizable
W. W. Comfort and Jan van Mill.
Proc. Amer. Math. Soc. 135 (2007), 4039-4044
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341956
Periodic homotopy and conjugacy idempotents
Jaka Smrekar.
Proc. Amer. Math. Soc. 135 (2007), 4045-4055
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341957
On weighted $L^{2}$ cohomology
John G. Miller.
Proc. Amer. Math. Soc. 135 (2007), 4057-4061
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341958
Spectral flow as winding number and integral formulas
Charlotte Wahl.
Proc. Amer. Math. Soc. 135 (2007), 4063-4073
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341959
The $3$-local $tmf$-homology of $BΣ_{3}$
Michael A. Hill.
Proc. Amer. Math. Soc. 135 (2007), 4075-4086
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341960
On the topology of the boundary of a basin of attraction
J. J. Sánchez-Gabites and J. M. R. Sanjurjo.
Proc. Amer. Math. Soc. 135 (2007), 4087-4098
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2341961